# SDR 95ZZZX4490

- Difficulty date: July 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N27329
- Make and model: Piper PA-31-350
- Aircraft serial: 317752150
- System (JASC): 3210 · Main Landing Gear
- Part: Side Brace
- Part number: 4027909
- Condition: Cracked
- Location: Mlg
- Part time: 4,233 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH AD 88-05-05, DYE PENETRANT INSPECTION REVEALED CRACKED BRACE IN RADIUS OF PART AS SPELLED OUT IN AD.  CRACK COULD NOT BE SEEN WITH NAKED EYE OR MAGNIFICATION.
